essentially i have had frequency using the bathroomo(number 1) for about 2 years now. when im at work or involved in an activitiy being around people i go less but when alone i go more and even sometimes when i am around people. i thought this would go away hasn't got worse the frequency sometimes is alot and sometimes not. recently one of my testicles have been hurting, for example a pain comes and goes about evey 5 miniutes and the testicle itself is not over swollen like a baseball or nothing. just recently both of them got hard and swollen and ache. i have recently gone to two urologists, my urine has no pus or blood in it they saw no abnormalities by looking at my private. in the end the recommended advil and a catscan and then come back on the 29th of this month so i am about to go have a catscan. but just yesterday both of my testies were swollen and hurt. i have a wife she is in another country waiting for her visa but here i am with this problem worried to death and i saw this outstanding site and had to give it a shot. i have had std check ups and aids a couple of years ago and i am clean and have no partners(wife over seas for 4 years now) i see so many things that could cause this and boy i am afraid. i have no innsurance i am a builder, don't pick up heavy things and all of that. the urologist said i have no infection so he can't perscribe antibiotics so lord do i have cancer in the prostate or an enlarging one? ..the first doctor said i might have epiditimis and persribed me medication but the actual uraligist i saw later the next day or so said don't take those pills you don't have an infection. so here i am sittting her taking advil like he said and told me to bear with teh pain but at the same time didn't give me anything for the frequency in urination.
if you could give me some feedback i would really appreciate it i assume you guys are the masters
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?